# SDR CA130918003

- Difficulty date: August 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 1 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) CONDUCTING A VISUAL APPROACH, AT APPROXIMATELY 1600` AGL THE LANDING GEAR WAS SELECTED DOWN. THE AMBER LIGHTS IN THE GEAR HANDLE AND RED GEAR UNSAFE LIGHTS ILLUMINATED BUT THE GEAR DOORS REMAINED CLOSED. THE FO AS PF CALLED FOR FLAP 15 BUT I KNEW THE GEAR WARNING WOULD SOUND SO SUGGESTED FLAP 5 TO INCREASE THE MARGIN OVER THE MINIMUM SPEED. APPROACHING 1000` AGL THE GEAR STILL HADN`T EXTENDED SO WE LEVELED OFF AT 1000`. TOWER INSTRUCTED US TO TRACK ALONG THE RUNWAY CENTRELINE AND CLIMB TO 3000`. AS WE APPROACHED THE UPWIND THRESHOLD THE GEAR EXTENDED NORMALLY AND THE THREE GREEN DOWN LOCKED LIGHTS ILLUMINATED WITH NO DOOR LIGHTS ON. WE TURNED TO THE NORTHEAST AND CLIMBED TO 3000` FOR TRAFFIC SEPARATION LEAVING THE GEAR DOWN AND FLAP 5 EXTENDED. WE WERE CLEARED A VISUAL APPROACH AND A NORMAL APPROACH AND LANDING WAS CONDUCTED.  AIRCRAFT JACKED AND UNABLE TO REPRODUCE DEFECT DURING EXTENSION AND RETRACTION CYCLES. WIRING CHECKS CARRIED OUT AND DELAY RELAY K12 REPLACED.DC POWER MEASURED AT THE LANDING GEAR SOLENOID VALVE AND NOTICED VOLTAGE FLUCTUATION BETWEEN 23-26V.  TAPPING ADJACENT INHIBIT SWITCH INCREASED FLUCTUATION OF VOLTAGES AT SOLENOID VALVE. FOUND WIRING TO INHIBIT SWITCH VERY LOOSE.  WIRING SECURED AND LANDING GEAR TESTED SERVICEABLE IAW AMM32-30-01. AIRCRAFT RETURNED TO GROUND SERVICE FOR FLIGHT. AIRCRAFT HAS COMPLETED OVER 10 CYCLES SINCE RECTIFICATION WITH NO FURTHER LANDING GEAR DEFECT REPORTED. (TC# 20130918003)
